| Catalog Number |
709M8550 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that one year post-operatively, a patient presented with worsening pain and pseudoarthrosis at l2-3 and l5-s1 with loose screws bilaterally at s1 and at left l2.A revision surgery was performed where the screws were removed.The l2 screw was replaced with a larger diameter screw.The screws could not be replaced at s1; instead they were moved to iliac bilaterally.This is report one of three for this event.
Additional Manufacturer Narrative
H6: additional method code: 4110.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned.X-ray images were provided but were post-operative images, therefore the device loosening could not be confirmed.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2025-00054 through 3012447612-2025-00056.
Event or Problem Description